# SDR GTIA2024082938349

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 43,888 hours, 20,016 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 53928
- Condition: Inoperative
- Location: Aft Galley
- Part time: 5,988 hours, 2,793 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP-R&R AFT MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY DRAWING NK320 SPACEFLEX-EQ, AMM 25-65-51
